Alert archive / Illinois / Winter Weather Advisories in 2021
Winter Weather Advisory 5, NWS Lincoln, IL
NWS Lincoln, IL issued this winter weather advisory at Jan 25, 2021, 11:47 AM CST for 25 counties in Illinois. It took effect at Jan 25, 2021, 12:00 PM CST. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Jan 25, 2021, 11:47 AM CST (17:47 UTC)
- In effect from
- Jan 25, 2021, 12:00 PM CST
- Expired
- Jan 26, 2021, 12:00 PM CST
- In force
- 24 hr
- Issued by
- NWS Lincoln, IL
All 25 counties
Cass County, IL, Champaign County, IL, Christian County, IL, DeWitt County, IL, Douglas County, IL, Edgar County, IL, Fulton County, IL, Knox County, IL, Logan County, IL, Macon County, IL, Marshall County, IL, Mason County, IL, McLean County, IL, Menard County, IL, Morgan County, IL, Moultrie County, IL, Peoria County, IL, Piatt County, IL, Sangamon County, IL, Schuyler County, IL, Scott County, IL, Stark County, IL, Tazewell County, IL, Vermilion County, IL, Woodford County, IL
The radar
The Lincoln radar (KILX), 4 km from the middle of the area, began a volume at 17:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 5.8 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 833 m above ground
- 0-6 km bulk shear
- 75 kt
- 0-1 km storm-relative helicity
- 105 m²/s²
- 0-3 km storm-relative helicity
- 193 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
760 WWUS43 KILX 251747 WSWILX URGENT - WINTER WEATHER MESSAGE National Weather Service Lincoln IL 1147 AM CST Mon Jan 25 2021 ...Winter Storm Impacting Central Illinois Through Tuesday Morning... ILZ029-031-036>038-040>048-260200- /O.CAN.KILX.WW.Y.0004.000000T0000Z-210126T1800Z/ /O.NEW.KILX.WW.Y.0005.210125T1800Z-210126T1800Z/ Peoria-Woodford-Fulton-Tazewell-McLean-Schuyler-Mason-Logan- De Witt-Piatt-Champaign-Vermilion-Cass-Menard- Including the cities of Peoria, Eureka, Canton, Pekin, Bloomington, Normal, Rushville, Havana, Lincoln, Clinton, Monticello, Champaign, Urbana, Danville, Beardstown, and Petersburg 1147 AM CST Mon Jan 25 2021 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL NOON CST TUESDAY... * WHAT...Mixed precipitation expected. Total snow accumulations of up to 3 inches and ice accumulations of up to two tenths of an inch. Winds gusting as high as 35 mph. * WHERE...Portions of central, east central and west central Illinois. * WHEN...Until noon CST Tuesday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the evening commute today and possibly the Tuesday morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for Illinois can be obtained on the Internet at www.gettingaroundillinois.com && $$ ILZ049>055-057-260200- /O.CAN.KILX.WW.Y.0004.000000T0000Z-210125T1800Z/ /O.NEW.KILX.WW.Y.0005.210125T1800Z-210126T0600Z/ Scott-Morgan-Sangamon-Christian-Macon-Moultrie-Douglas-Edgar- Including the cities of Winchester, Jacksonville, Springfield, Taylorville, Decatur, Sullivan, Tuscola, and Paris 1147 AM CST Mon Jan 25 2021 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WHAT...Freezing rain expected. Total ice accumulations of a light glaze to a few hundredths of an inch. * WHERE...Portions of central, east central and west central Illinois. * WHEN...Until midnight CST tonight. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. Prepare for possible power outages. The latest road conditions for Illinois can be obtained on the Internet at www.gettingaroundillinois.com && $$ ILZ056-061>063-066>068-251900- /O.CAN.KILX.WW.Y.0004.000000T0000Z-210125T1800Z/ Coles-Shelby-Cumberland-Clark-Effingham-Jasper-Crawford- Including the cities of Charleston, Mattoon, Shelbyville, Greenup, Marshall, Effingham, Newton, and Robinson 1147 AM CST Mon Jan 25 2021 ...WINTER WEATHER ADVISORY IS CANCELLED... Precipitation is pushing east and temperatures will continue to gradually warm, therefore the advisory has been allowed to expire. $$ ILZ027-028-030-260200- /O.CON.KILX.WS.W.0001.210125T1800Z-210126T1800Z/ Knox-Stark-Marshall- Including the cities of Galesburg, Toulon, and Lacon 1147 AM CST Mon Jan 25 2021 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON CST TUESDAY... * WHAT...Heavy mixed precipitation expected. Total snow accumulations of 4 to 6 inches and ice accumulations of a light glaze. * WHERE...Knox, Stark and Marshall Counties. * WHEN...Until noon CST Tuesday. * IMPACTS...Plan on slippery road conditions to develop this afternoon and continue into Tuesday morning. The hazardous conditions could impact the evening commute today and the Tuesday morning commute. * ADDITIONAL DETAILS...Some power outages are possible due to the combined effects of the expected wetter nature of the snow and strong and gusty northeast winds. Light freezing rain and freezing drizzle may mix in with the snow at times later today and tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for Illinois can be obtained on the Internet at www.gettingaroundillinois.com && $$
4 follow-up statements
624 WWUS43 KILX 252132 WSWILX URGENT - WINTER WEATHER MESSAGE National Weather Service Lincoln IL 332 PM CST Mon Jan 25 2021 ...Winter Storm Impacting Central Illinois Through Tuesday Morning... ILZ027-028-030-260545- /O.CON.KILX.WS.W.0001.000000T0000Z-210126T1800Z/ Knox-Stark-Marshall- Including the cities of Galesburg, Toulon, and Lacon 332 PM CST Mon Jan 25 2021 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON CST TUESDAY... * WHAT...Heavy mixed precipitation. Additional snow accumulations of 4 to 6 inches and light ice accumulations. Winds gusting as high as 35 mph. * WHERE...Knox, Stark and Marshall Counties. * WHEN...Until noon CST Tuesday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions will impact this evening's and the Tuesday morning commute. * ADDITIONAL DETAILS...Some power outages are possible due to the combined effects of the expected wetter nature of the snow and strong and gusty northeast winds. Light freezing rain and freezing drizzle may mix in with the snow at times later today and tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for Illinois can be obtained on the Internet at www.gettingaroundillinois.com && $$ ILZ029-031-036>038-040>048-260545- /O.CON.KILX.WW.Y.0005.000000T0000Z-210126T1800Z/ Peoria-Woodford-Fulton-Tazewell-McLean-Schuyler-Mason-Logan- De Witt-Piatt-Champaign-Vermilion-Cass-Menard- Including the cities of Peoria, Eureka, Canton, Pekin, Bloomington, Normal, Rushville, Havana, Lincoln, Clinton, Monticello, Champaign, Urbana, Danville, Beardstown, and Petersburg 332 PM CST Mon Jan 25 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST TUESDAY... * WHAT...Mixed precipitation. Additional snow accumulations of up to 2 inches and ice accumulations of one tenth to two tenths of an inch. Winds gusting as high as 35 mph. * WHERE...Portions of central, east central and west central Illinois. * WHEN...Until noon CST Tuesday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact this evening's and the Tuesday morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for Illinois can be obtained on the Internet at www.gettingaroundillinois.com && $$ ILZ049>055-057-260545- /O.CON.KILX.WW.Y.0005.000000T0000Z-210126T0600Z/ Scott-Morgan-Sangamon-Christian-Macon-Moultrie-Douglas-Edgar- Including the cities of Winchester, Jacksonville, Springfield, Taylorville, Decatur, Sullivan, Tuscola, and Paris 332 PM CST Mon Jan 25 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WHAT...Freezing rain. Additional ice accumulations of around one tenth of an inch. * WHERE...Portions of central, east central and west central Illinois. * WHEN...Until midnight CST tonight. * IMPACTS...Difficult travel conditions are possible. The hazardous conditions could impact this evening's commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for Illinois can be obtained on the Internet at www.gettingaroundillinois.com && $$ NMB
738 WWUS43 KILX 260423 WSWILX URGENT - WINTER WEATHER MESSAGE National Weather Service Lincoln IL 1023 PM CST Mon Jan 25 2021 ...Winter Storm Impacting Central Illinois Through Tuesday Morning... ILZ049>055-057-260530- /O.CAN.KILX.WW.Y.0005.000000T0000Z-210126T0600Z/ Scott-Morgan-Sangamon-Christian-Macon-Moultrie-Douglas-Edgar- Including the cities of Winchester, Jacksonville, Springfield, Taylorville, Decatur, Sullivan, Tuscola, and Paris 1023 PM CST Mon Jan 25 2021 ...WINTER WEATHER ADVISORY IS CANCELLED... The wintry precipitation has ended or moved north of the advisory area. Therefore, the winter weather advisory has been cancelled. $$ ILZ027-028-030-261400- /O.CON.KILX.WS.W.0001.000000T0000Z-210126T1800Z/ Knox-Stark-Marshall- Including the cities of Galesburg, Toulon, and Lacon 1023 PM CST Mon Jan 25 2021 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON CST TUESDAY... * WHAT...Heavy mixed precipitation. Total snow accumulations of 2 to 4 inches and light ice accumulations. Winds gusting as high as 35 mph. * WHERE...Knox, Stark and Marshall Counties. * WHEN...Until noon CST Tuesday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions will impact travel tonight through the Tuesday morning commute. * ADDITIONAL DETAILS...Some power outages are possible due to the combined effects of the expected wetter nature of the snow and strong and gusty northeast winds. Light freezing rain and freezing drizzle may mix in with the snow at times later today and tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for Illinois can be obtained on the Internet at www.gettingaroundillinois.com && $$ ILZ029-031-036>038-040>048-261400- /O.CON.KILX.WW.Y.0005.000000T0000Z-210126T1800Z/ Peoria-Woodford-Fulton-Tazewell-McLean-Schuyler-Mason-Logan- De Witt-Piatt-Champaign-Vermilion-Cass-Menard- Including the cities of Peoria, Eureka, Canton, Pekin, Bloomington, Normal, Rushville, Havana, Lincoln, Clinton, Monticello, Champaign, Urbana, Danville, Beardstown, and Petersburg 1023 PM CST Mon Jan 25 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST TUESDAY... * WHAT...Mixed precipitation. Total snow accumulations of up to 1 inch and total ice accumulations of one tenth to two tenths of an inch. Winds gusting as high as 35 mph. * WHERE...Portions of central, east central and west central Illinois. * WHEN...Until noon CST Tuesday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact travel tonight through the Tuesday morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for Illinois can be obtained on the Internet at www.gettingaroundillinois.com && $$ Shimon
132 WWUS43 KILX 260956 WSWILX URGENT - WINTER WEATHER MESSAGE National Weather Service Lincoln IL 356 AM CST Tue Jan 26 2021 ...Winter Weather System Impacting Central and Northern Illinois Through This Morning... ILZ027-028-030-261800- /O.CAN.KILX.WS.W.0001.000000T0000Z-210126T1800Z/ /O.EXA.KILX.WW.Y.0005.000000T0000Z-210126T1800Z/ Knox-Stark-Marshall- Including the cities of Galesburg, Toulon, and Lacon 356 AM CST Tue Jan 26 2021 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL NOON CST TODAY... ...WINTER STORM WARNING IS CANCELLED... * WHAT...Mixed precipitation. Additional snow accumulations of up to one inch and ice accumulations of a light glaze. * WHERE...Knox, Stark and Marshall Counties. * WHEN...Until noon CST today. * IMPACTS...Plan on hazardous road conditions this morning, with untreated roads snow and ice covered and slippery. The hazardous conditions will impact the morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling this morning. The latest road conditions for Illinois can be obtained on the Internet at www.gettingaroundillinois.com && $$ ILZ029-031-036>038-040>048-261800- /O.CON.KILX.WW.Y.0005.000000T0000Z-210126T1800Z/ Peoria-Woodford-Fulton-Tazewell-McLean-Schuyler-Mason-Logan- De Witt-Piatt-Champaign-Vermilion-Cass-Menard- Including the cities of Peoria, Eureka, Canton, Pekin, Bloomington, Normal, Rushville, Havana, Lincoln, Clinton, Monticello, Champaign, Urbana, Danville, Beardstown, and Petersburg 356 AM CST Tue Jan 26 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WHAT...Mixed precipitation. Additional snow accumulations less than one inch and additional ice accumulations of a light glaze less than a tenth of an inch. * WHERE...Portions of central, east central and west central Illinois. * WHEN...Until noon CST today. * IMPACTS...Plan on slippery road conditions this morning, especially north of I-72. The hazardous conditions could impact the morning commute. Expect improving conditions by late this morning south of a Rushville to Bloomington line as temperatures slowly rise just above freezing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling this morning. The latest road conditions for Illinois can be obtained on the Internet at www.gettingaroundillinois.com && $$ 07
221 WWUS43 KILX 261750 WSWILX URGENT - WINTER WEATHER MESSAGE National Weather Service Lincoln IL 1150 AM CST Tue Jan 26 2021 ILZ027>031-036>038-040>048-261900- /O.EXP.KILX.WW.Y.0005.000000T0000Z-210126T1800Z/ Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean- Schuyler-Mason-Logan-De Witt-Piatt-Champaign-Vermilion-Cass- Menard- Including the cities of Galesburg, Toulon, Peoria, Lacon, Eureka, Canton, Pekin, Bloomington, Normal, Rushville, Havana, Lincoln, Clinton, Monticello, Champaign, Urbana, Danville, Beardstown, and Petersburg 1150 AM CST Tue Jan 26 2021 ...WINTER WEATHER ADVISORY WILL EXPIRE AT NOON CST TODAY... Light snow will gradually taper off this afternoon, with minimal to no impacts expected. Therefore, the advisory has been allowed to expire. $$ NMB
What forecasters said that day
The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this winter weather advisory went out at Jan 25, 11:44 AM CST, 3 minutes earlier.
Area forecast discussion, Jan 25, 11:44 AM CST, 3 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 1144 AM CST Mon Jan 25 2021 .SYNOPSIS... Issued at 415 AM CST Mon Jan 25 2021 A winter storm will bring mixed precipitation to central Illinois today through Tuesday morning. The heaviest snow is expected northwest of the Illinois River valley where 3 to 6 inches of snow is possible. Further southeast, a mix of snow and freezing rain is expected through the I-72 corridor. South of the I-70 corridor, expect mainly rain, though some freezing rain is likely this morning from Effingham to Robinson northward. Much of central IL should see up to around a tenth inch of ice today and tonight, with local amounts near two tenths of an inch north of I-72 and southeast of the IL river. && .UPDATE... Issued at 1048 AM CST Mon Jan 25 2021 A wintry mix of snow and freezing rain continues to fall across areas mainly along/south of I-74 late this morning. Mostly rain is occurring south of I-70 where temperatures have warmed above freezing. Precipitation will lift east-northeast through early afternoon before a lull sets in this afternoon as the area gets dry slotted - the back edge of the precipitations shield is close to intersecting I-55 as of 1030 AM. Wintry precipitation picks back up later this afternoon/evening as a deformation band develops. There is still some question as to how far south freezing rain on the southern fringes of the band will spread, which makes it a bit challenging with headline decisions. As of now, the Winter Weather Advisory is set to expire south of I-72 here at noon. && .SHORT TERM...(Today and tonight) ISSUED AT 445 AM CST Mon Jan 25 2021 Added Cumberland, Clark, Effingham, Jasper and Crawford counties into the winter weather advisory this morning, for mixed pcpn with ice accumulations near a tenth inch or less. Temperatures near freezing into mid morning, then rise back above freezing late this morning and mixed precipitation changes back to rain. Continued the other winter weather headlines with the winter storm warning for Knox, Stark and Marshall counties from noon today through noon Tuesday where 4-6 inches of snow expected along with light icing. Much of CWA has a winter weather advisory through noon today, and continues thru noon Tue from Cass, Menard, Logan, DeWitt, Piatt, Champaign and Vermilion counties north. The early morning surface map shows 1001 mb low pressure over east central Oklahoma with its warm front over central AR and southern TN. Much of central IL is still dry at 430 am, with radar mosaic showing mainly rain from Hannibal MO to Litchfield to Effingham south, and tracking ne. Though northern fringe of precipitation has some light freezing rain with surface temps near freezing. The freezing line extended from Jacksonville to Robinson. 542 dm 500 mb low over southeast CO to track into far se NE by sunset today, and into central IL by dawn Tue as it deepens to 537 dm. Meanwhile surface low pressure to deepen to 998 mb as it lifts to near Joplin MO by noon today. This will likely spread the precipitation shield ne across CWA during this morning (though not getting into far northern CWA until midday) ahead of the warm front moving into the mid MS river valley, and pcpn moving into the colder air will have snow, sleet and freezing rain over much of the area. Area from I-72 south will mainly be rain this afternoon with mixed pcpn north of I-72, and mainly snow from Galesburg to Henry north, though light mixed pcpn possible there too. Between 1-3 inches of snow expected this afternoon over northern 3 counties with less than 1 inch over much of central IL. Around a tenth inch of ice expected over much of central IL into early afternoon. Some elevated instability moves across southeast IL this afternoon with RAP13 and NAM12 MUCAPES of 200-600 j/kg and could see isolated thunderstorms here during mid/late afternoon. Surface low pressure weakens to 1003 mb as part of it tracks toward the KY/IN border by midnight tonight, and another part of low approaches the St Louis area. Models continue to show heavier pcpn tonight confined to areas se of CWA especially over KY while deformation zone of moderate to heavier wintry pcpn over IA into northern/NW IL. Our northern CWA/IL river valley will likely stay in this mixed pcpn tonight into Tue morning support longer duration of winter weather headlines, with some light wintry pcpn lingering into Tue afternoon from I-72 north. .LONG TERM...(Tuesday through Sunday) ISSUED AT 445 AM CST Mon Jan 25 2021 The medium range forecast models continue to have strong upper level ridging shifting east across the Great Plains on Thursday and into the MS river valley by sunset Friday. Meanwhile strong surface high pressure (1034 mb or higher) will be over the MS valley on Thursday, and east of IL on Friday. This will bring dry weather to central/se IL from overnight Wed night through Fri night. Below normal temperatures Wed thru Thu should moderate back to normal on Friday. The forecast models then have a strong upper level trough pushing into CA by Fri afternoon and into the central plains on Saturday. Associated low pressure will eject from the central plains into IL by dawn Sunday. This system will have gulf of mexico moisture to work with and will likely spread precipitation east over IL Sat afternoon and Sat evening and diminish during Sunday morning. Mostly rain expected with this system with highs in the 40s on Saturday, though could see some snow mixed in during Saturday morning (if precipitation moves in that quickly), and over the northern CWA Sat night into Sunday morning. && .AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon) Issued at 1144 AM CST Mon Jan 25 2021 Complex occluded system over the central U.S. will continue to bring a mix of precipitation and IFR conditions across the terminals into tonight. Ceilings are wavering between IFR and MVFR for the most part. A lull is expected to develop this afternoon with possible ceilings climbing, before the next wave comes in after 21z bringing lowering ceilings and a return to IFR conditions. && .ILX WATCHES/WARNINGS/ADVISORIES... Winter Weather Advisory until noon CST Tuesday for ILZ029-031- 036>038-040>048. Winter Storm Warning until noon CST Tuesday for ILZ027-028-030. Winter Weather Advisory until midnight CST tonight for ILZ049>055-057. && UPDATE...NMB SYNOPSIS...07 SHORT TERM...07 LONG TERM...07 AVIATION...Barker
Hazardous weather outlook, Jan 25, 11:36 AM CST, 11 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 1136 AM CST Mon Jan 25 2021 ILZ027-028-030-261745- Knox-Marshall-Stark- 1136 AM CST Mon Jan 25 2021 ...WINTER STORM WARNING IN EFFECT UNTIL NOON CST TUESDAY... This Hazardous Weather Outlook is for portions of central Illinois and west central Illinois. .DAY ONE...THIS AFTERNOON AND TONIGHT... A winter storm will bring a wintry mix of precipitation, with snow moving in by this afternoon, possibly mixing with sleet and light freezing rain at times later today into Tuesday morning. Snow accumulations of 3 to 6 inches, with light ice accumulations are expected in Knox, Stark and Marshall counties. Northeast winds gusting 25 to 35 mph this afternoon and evening could cause some blowing snow. Hazardous travel is expected from this afternoon through Tuesday morning. A Winter Storm Warning is in effect until Noon Tuesday. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... Moderate to heavy rains are possible Saturday afternoon into Saturday night with rainfall around 1 inch possible. The rain could be mixed with snow at times. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. However snow and ice measurements would be appreciated. ILZ029-031-036>038-040>048-261745- Cass-Champaign-De Witt-Fulton-Logan-Mason-McLean-Menard-Peoria- Piatt-Schuyler-Tazewell-Vermilion-Woodford- 1136 AM CST Mon Jan 25 2021 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL NOON CST TUESDAY... This Hazardous Weather Outlook is for portions of central Illinois, east central Illinois and west central Illinois. .DAY ONE...THIS AFTERNOON AND TONIGHT... Mixed precipitation will lift northward across the area during today and continue into Tuesday morning. Between 1 and 3 inches of snow is possible north of I-72, Much of the area should see around a tenth inch of ice with two tenths of an inch locally between the IL river and I-72. Untreated roads will become slippery. A Winter Weathe Advisory is in effect until Noon Tuesday. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... Moderate to heavy rains are possible Saturday afternoon into Saturday night with rainfall around 1 inch possible. The rain could be mixed with snow at times. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. However snow and ice measurements would be appreciated. ILZ049>055-057-261745- Christian-Douglas-Edgar-Macon-Morgan-Moultrie-Sangamon-Scott- 1136 AM CST Mon Jan 25 2021 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL NOON CST TODAY... This Hazardous Weather Outlook is for portions of central Illinois, east central Illinois and west central Illinois. .DAY ONE...THIS AFTERNOON AND TONIGHT... Mixed precipitation consisting of freezing rain, sleet and snow will occur today, changing to rain this afternoon, and back to a wintry mix this evening. Snow amounts will be less than 1 inch, with near a tenth of an inch of ice expected by noon today. Untreated roads will become slippery this tonight. A Winter Weather Advisory is in effect until Midnight on Monday. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... Moderate to heavy rains are possible Saturday afternoon into Saturday night with rainfall near 1 inch possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. However, snow and ice measurements would be appreciated. ILZ056-061>063-066>068-261745- Clark-Coles-Crawford-Cumberland-Effingham-Jasper-Shelby- 1136 AM CST Mon Jan 25 2021 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL NOON CST TODAY... This Hazardous Weather Outlook is for portions of central Illinois, east central Illinois and southeast Illinois. .DAY ONE...THIS AFTERNOON AND TONIGHT... Mixed precipitation consisting of freezing rain, sleet and snow will change to all rain by this afternoon. Snow amounts will be less than 1 inch, with near a tenth inch of ice expected today. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... Moderate to heavy rains are possible Saturday afternoon into Saturday night with rainfall near 1 inch possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. However, snow and ice measurements would be appreciated. ILZ071>073-261745- Clay-Lawrence-Richland- 1136 AM CST Mon Jan 25 2021 This Hazardous Weather Outlook is for portions of southeast Illinois. .DAY ONE...THIS AFTERNOON AND TONIGHT... Moderate to heavy rain is expected today into this evening, with around one inch of accumulation possible. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... Light mixed precipitation is possible Wednesday. Moderate to heavy rains are possible Saturday afternoon and Saturday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. However rainfall measurements would be appreciated in southeast Illinois. Roberson
Nearby
Winter Weather Advisories in Illinois, 2021Every winter weather advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.